Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the $\mu$-invariant of $Z$-homology 3-spheres


Authors: Joan S. Birman and R. Craggs
Journal: Bull. Amer. Math. Soc. 82 (1976), 253-255
MSC (1970): Primary 55A40, 57A10, 57C20
DOI: https://doi.org/10.1090/S0002-9904-1976-14011-6
MathSciNet review: 0397734
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A40, 57A10, 57C20

Retrieve articles in all journals with MSC (1970): 55A40, 57A10, 57C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14011-6